# SDR CA001107002

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 3 Engine
- Component: Engine, Rroyce, RB211524B402
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE NR 3 ENGINE VIBRATION INCREASED TO 5.0 UNITS AND FELT INSIDE THE AIRCRAFT. NR 3 ENGINE SHUT DOWN AS PER EMERGENCY PROCEDURES.FAN BLADES SUSPECTED.
